# SDR SWAA2023053129768

- Difficulty date: April 20, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA198.23 RT HORIZONTAL STAB 2023-258134<[01] REPLACED LEADING EDGE RIB LOCATED LE STA198.23 RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 AND DWG 186A1001 REV B SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
